# SDR SWAA2016102609106

- Difficulty date: October 9, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,500 hours, 27,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50404
- Part serial: 001005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT INBOARD ACTUATOR ATTACH FITTING COVE CHORD FASTENER HOLES CRACKED.  R&R NR 5 SLAT IAW AMM.
